# SDR P5CA0801552

- Difficulty date: March 26, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 31,680 hours, 5,338 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Relief Valve
- Part number: 80217010
- Part serial: 9910064
- Condition: Wrong Part
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCKS DUE TO "BLD 1 OVHT/PRV" EICAS MESSAGE.  FINDING THAT THE INCORRECT PRV VALVE WAS DELIVERED, MAINTENANCE SWAPPED THE NR 3 HPSOV WITH NR 1 PRV AND THEN DEFERRED THE NR 3 HPSOV, PER MM 36-11-00.
